# SDR FDEA201509152875

- Difficulty date: September 15, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N240134
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MAIN FLAP, OTBD UPPER SKIN FOUND CHAFED 26 INCHES LONG FROM PANEL OTBD EDGE & 8 INCHES FROM PANEL LE.   REPAIRED IAW SRM 51-70-10-2R REV 115.  REPAIR CLASSIFIED AS MAJOR.
